What happens if you take NyQuil and ibuprofen together?
Can you take Tylenol and NyQuil together?
Can you take ibuprofen and acetaminophen together?
No interactions were found between Daytime Cold & Flu and ibuprofen. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
A: NyQuil has three active ingredients: acetaminophen (a pain reliever/fever reducer), dextromethorphan HBr (a cough suppressant) and doxylamine succinate (an antihistamine).
No interactions were found between ibuprofen and Vicks Dayquil Cold & Flu Relief. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Nyquil Severe Cold & Flu (Acetaminophen, Dextromethorphan, Doxylamine, And Phenylephrine) Acetaminophen is a pain reliever and fever reducer. Dextromethorphan is a cough suppressant. It affects the cough reflex in the brain that triggers coughing.
To avoid exceeding the maximum dose, you should not take paracetamol or ibuprofen if you’re already taking a cough or cold medicine that contains these ingredients.
Interactions between your drugs Using dextromethorphan together with doxylamine may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination.